Sudafed Mucus Relief Triple Action Tablets (16)

£4.79

  • Soothes Symptoms Of Colds And Flu
  • Unblocks Nose To Ease Breathing
  • Loosens Phlegm
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Sudafed Triple Action Tablets are used for the relief of symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

In stock

SKU: Sudafed Mucus Relief Triple Action Tablets (16) Categories: ,

Discreet Packaging

UK Based

Product Information

Sudafed Mucus Relief Triple Action Tablets

Buy Sudafed Triple Action Tablets Online

My Pharmacy is the best place to Buy Sudafed Triple Action Tablets Online. To Buy Sudafed Triple Action Tablets UK Next Day Delivery you are not required to have a prescription, but you will need to complete our free online consultation service.

Buy Sudafed Triple Action Tablets UK Next Day Delivery

Through My Pharmacy you can Buy Sudafed Triple Action Tablets Online. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Sudafed Mucus Relief Tablets

Sudafed Mucus Relief Tablets contains:

  • Paracetamol which is a pain reliever (analgesic) and helps reduce your temperature when you have a fever.
  • Guaifenesin which is an expectorant to help loosen phlegm.
  • Phenylephrine which is a decongestant to reduce swelling in the passages of the nose to help you breathe more easily.

Sudafed Mucus Relief Tablets are used for the relief of symptoms of colds and flu, including aches and pains, headache, blocked nose, sore throat, chills and chesty coughs.

Sudafed Mucus Relief Triple Action Tablets

Sudafed Mucus Relief Triple Action Tablets are intended for use in people suffering from colds & the flu. Colds are often gone within a 1 to 2 week period, however most of the symptoms can be horrible to deal with, especially a blocked nose or muscle aches.

Medication such as Sudafed Mucus Relief Triple Action Tablets are used to improve symptoms of the common cold. Helping to soothe aches, pains, headaches and clear blocked noses. The three active ingredients work together to bring common symptoms under control; loosening chest mucus, easing nasal passage swelling; bring down a temperature, ultimately making you feel better.

For over 30 years, Sudafed have been pioneering clinically proven, over-the-counter treatments such as Sudafed Mucus Relief Triple Action Tablets for congestion and associated symptoms of colds.

Sudafed Triple Action Mucus Relief Tablets

Sudafed Triple Action Mucus Relief Tablets may be needed if you are experiencing common cold or flu symptoms, including aches and pains, headache, blocked nose, sore throat and chesty coughs. It can be difficult to differentiate between the cold and flu due to overlapping symptoms. Some of the main differences between the flu and cold are:

  • Cold symptoms generally come on gradually, whereas fly symptoms come on quickly.
  • The common cold will mainly affect the nose and throat, while the flu can include a fever and aching muscles.
  • Symptoms of the common cold are usually mild, so you can still get up and around and are usually well enough to go to work. Flu on the other hand can make you feel too unwell to continual the usual daily activities.

If you feel any of these symptoms coming on, Sudafed Triple Action Mucus Relief Tablets can be taken beforehand to help ease symptoms and prevent them from progressing.

Sudafed Mucus Relief Triple Action Cold & Flu Tablets

As well as using Sudafed Mucus Relief Triple Action Cold & Flu Tablets, there are plenty of other little things you can do to ease symptoms of cold & flu. Some of these include:

  • Steam
    • Fill a bowl with hot water, place a towel over your head and breathe deeply to help shift congestion.
  • Hydration
    • Sip on water regularly throughout the day to keep hydrated.
  • Vitamins
    • Vitamin C is thought to protect the immune system, so try eating lots of fruits and vegetables.
  • Gargle
    • With water salt water – this can help relieve the symptoms of a sore throat for a short period of time.

Sudafed Mucus Relief Triple Action Cold & Flu Tablets Frequently Asked Questions –

What are the different types of symptoms Sudafed Mucus Relief Triple Action Cold & Flu Tablets can help relieve?

  • Blocked nose
  • Head cold
  • Sinus pain
  • Excess mucus
  • Allergy congestion

How to relieve symptoms of a cold?

A blocked nose can be relieved using Sudafed decongestant sprays or tablets. Aches and pains can be eased using paracetamol or ibuprofen. The good news is, both of these can be eased using Sudafed Mucus Relief Triple Action Cold & Flu Tablets, due to its triple action formula.

How long does a cold typically last?

It can vary person to person but symptoms should begin to improve in about 1 or 2 weeks. See a GP if your symptoms don’t improve after 10 days.

What is sinusitis?

Sinusitis is a condition where the cavities around the nasal passages become inflamed. It can be triggered by a cold or allergies and will resolve on its own the majority of the time. Sudafed Mucus Relief Triple Action Cold & Flu Tablets can help relieve the symptoms of sinusitis.

What causes a blocked nose?

There is a preconceived notion that blocked noses are caused by a build-up of mucus in the nasal passages. This is wrong. The feeling of a blocked nose is caused by inflamed blood vessels in the sinuses, which are usually triggered by a cold, flu, allergies or sinus infection.

Sudafed Mucus Relief Tablets Dosage

Each Sudafed Mucus Relief Tablets Dosage should be swallowed whole with water. Do not chew the tablets.

Sudafed Mucus Relief Tablets Dosage for Adults, the elderly and children 12 years and over:

  • 2 tablets every 4 hours, as required. Do not take more than 8 tablets (4 doses) in any 24 hour period.

Do not give any Sudafed Mucus Relief Tablets Dosage to children under 12 years old.

Do not take more than the Sudafed Mucus Tablets Dosage written on the label. If you do not see improvement in symptoms, speak to a doctor.

If you’ve taken too high of a Sudafed Mucus Relief Tablets Dosage, talk to a doctor as soon as possible, even if you feel fine. This is because taking too much paracetamol can cause delayed, serious liver damage. Take this medicine and the patient information leaflet with you.

Sudafed Triple Action Mucus Relief Tablets 16

Most people will not experience Sudafed Triple Action Mucus Relief Tablets 16 Side Effects while taking this medicine. However, if you experience any of the following Sudafed Triple Action Mucus Relief Tablets 16 side effects, or anything else unusual happens, stop taking the medicine immediately, and see your doctor or pharmacist.

Rare Side Effects:

  • Allergic reactions which may be severe such as skin rash, peeling of the skin, itching, swollen red areas of the skin, sometimes with shortness of breath or swelling of the mouth, lips, tongue, throat or face
  • Stomach upsets
  • Tingling or coolness of the skin
  • A faster or slower heart beat
  • Difficulty sleeping
  • Nervousness, tremors or convulsions
  • A rise in body temperature
  • A rise in blood pressure with headache, vomiting and irregular heartbeat.

More rarely, the following side effects can happen:

  • You may become more prone to bleeding, bruising, fever and infections such as sore throat and ulcers, due to changes in the blood.

Very rare cases of skin reactions have been reported after using Sudafed Triple Action Mucus Relief Tablets 16.

Sudafed Mucus Relief Tablets Review

You can view any Sudafed Mucus Relief Tablets Review and reviews left by customers who have used our website and service via the product page. Customers can post a Sudafed Mucus Relief Tablets Review after purchase. To view more service reviews, click here to view our trustpilot page.

Our team will also be able to advise on any alternative treatments should any Sudafed Mucus Relief Tablets Review cause you to look for an alternative.

Does Sudafed Mucus Tablets Relief Work?

A common question we often see online is “Does Sudafed Mucus Tablets Relief Work?”

Yes.

For the majority of people, this medication will provide relief to symptoms that would otherwise cause a decrease in quality of life. From headaches to a blocked nose, Sudafed Mucus Tablets Relief triple action formula will get to work instantly, providing relief to a multitude of symptoms.

If you have any other similar questions relating to “Does Sudafed Mucus Tablets Relief Work?” please contact our customer support team or speak to a doctor.

Can I Take Sudafed Mucus Tablets As Well As Avamys?

Another common question we see is “Can I take Sudafed Mucus Tablets as well as Avamys?”

ALWAYS speak with a doctor or pharmacist first if you are taking multiple medications at once. They will be able to help guide you on which can and cannot be taken together. The Sudafed Mucus Tablets patient information leaflet has a list of medications you can’t use together with Sudafed.

Mixing and matching medications can be dangerous and can lead to unforeseen side effects. It’s better to be safe than sorry, always check it over with your doctor or pharmacist.

Further elaboration about “Can I Take Sudafed Mucus Tablets as well as Avamys?” can be sought from your doctor or pharmacist.

Sudafed Mucus Relief Tablets Ingredients

Each Sudafed Mucus Relief Triple Action Cold & Flu Tablets contain the same amount of ingredients. All of the Sudafed Mucus Relief Tablets Ingredients can be found on the back of the packet and patient information leaflet.

Active Sudafed Mucus Relief Tablets Ingredients: Paracetamol 250 mg, Guaifenesin 100 mg and Phenylephrine Hydrochloride 5 mg.

Other Sudafed Mucus Relief Tablets Ingredients: Microcrystalline Cellulose, Stearic Acid, Povidone, Hypromellose and Polyethylene Glycol.

Further Information